# SDR IPXA2020100861068

- Difficulty date: September 22, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA717013
- Condition: Cracked
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C CENTER CARGO ST STA 1841 AND LBL=24, THE VERTICAL STIFFENER IS CRACKED.  REMOVED, FABRICATED, AND REPLACED STIFFNER, IAW DWG AGA7170 AND SRM 51-35-01.  (MINOR)
